# SDR IPXA2017110123178

- Difficulty date: October 12, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 23,948 hours, 16,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Damaged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SEG1,  FUSELAGE SKIN GOUGED AND DENTED BS 1500, ABOVE STRINGER 26L,  REPAIRED IAW EA 757-5361-27-A-2276, AND EO B757-5330-66190-A. THE REPAIR WAS CLASSIFIED AS MAJOR.
